Lemniscates and K-spectral sets

Research output: Contribution to journalArticleScientificpeer-review

Standard

Lemniscates and K-spectral sets. / Nevanlinna, Olavi.

In: Journal of Functional Analysis, Vol. 272, No. 4, 2012, p. 1728-1741.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{a69e85884f0841b38b545fb90854e73b,
title = "Lemniscates and K-spectral sets",
keywords = "K-spectral sets, Lemniscates, K-spectral sets, Lemniscates, K-spectral sets, Lemniscates",
author = "Olavi Nevanlinna",
year = "2012",
doi = "10.1016/j.jfa.2011.11.019",
language = "English",
volume = "272",
pages = "1728--1741",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
number = "4",

}

RIS - Download

TY - JOUR

T1 - Lemniscates and K-spectral sets

AU - Nevanlinna, Olavi

PY - 2012

Y1 - 2012

KW - K-spectral sets

KW - Lemniscates

KW - K-spectral sets

KW - Lemniscates

KW - K-spectral sets

KW - Lemniscates

UR - http://dx.doi.org/10.1016/j.jfa.2011.11.019

U2 - 10.1016/j.jfa.2011.11.019

DO - 10.1016/j.jfa.2011.11.019

M3 - Article

VL - 272

SP - 1728

EP - 1741

JO - Journal of Functional Analysis

T2 - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 4

ER -

ID: 747720